It's Saturday. I have Depression and General Anxiety Disorder. I take Wellbutrin 200mg and Concerta 18mg in the morning. I haven't slept in five or six days straight i dont even know... it's all starting to run together now. i'm exhausted and i can feel my depression setting in and worsening because of it... i feel like I should be dying at least by then i'd get some sleep.. i've tried over five sleep medications. My doctor recently put me on xanax 1mg it doesn't do jack squat but slightly relax me, I have a high tolerance to things like that i've been on hydrocodone for five years for my back condition. I was supposed to take seroquil with it but insurance threw a fit about it so I have to wait for the weekday to come and will get it sometime next week. I want sleep so badly I just cry now... should I go to the ER or a after hours clinic? Please help me...
Hi lk baby, You poor baby! Wellbutrin is the WORST anti-d for peope with anxiety issues!! Try Pamelor or Prozac, something that has a calming effect.
It is amazing how many doctors slap people on Wellbutrin, it causes anxiety!
Call your doc, or fire your doc, and get on something else, with the Xanax.
Don't do anything rash, sleep will come, especially when you quit that crappy anti-depressant!
Hope you get some zzzzzzzz's!
I made that mistake. They told me looseing sleep, not eating and being depressed is not an emergency. I was not suicidal just had not slept in weeks and was not able to keep any food down for about a week. I left feeling worse than when I walked in for my 16 yr old son was with me and begging them to help his mom. Wait and see a Dr. you trust first thing. I take Trazodone for sleep and it is wonderful 150mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 10 Oct 2009 • 6 answers
Posted 31 Jul 2011 • 3 answers
Prednisone - I'm on several meds for depression, anxiety, BPD and sleep disorder. Recently I've been
Posted 16 Apr 2012 • 2 answers
Posted 10 Feb 2016 • 2 answers